Illinois Journal of Mathematics

Apolarity and covariant forms

Joseph P. Brennan, Jaydeep V. Chipalkatti, and Robert M. Fossum

Full-text: Open access

Abstract

This paper examines the existence of apolar covariants of order greater than or equal to \(n.\) These are shown to exist for all \(n>2.\)

Article information

Source
Illinois J. Math., Volume 51, Number 1 (2007), 21-27.

Dates
First available in Project Euclid: 20 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258735321

Digital Object Identifier
doi:10.1215/ijm/1258735321

Mathematical Reviews number (MathSciNet)
MR2346183

Zentralblatt MATH identifier
1131.15031

Subjects
Primary: 13A50: Actions of groups on commutative rings; invariant theory [See also 14L24]
Secondary: 15A72: Vector and tensor algebra, theory of invariants [See also 13A50, 14L24]

Citation

Brennan, Joseph P.; Chipalkatti, Jaydeep V.; Fossum, Robert M. Apolarity and covariant forms. Illinois J. Math. 51 (2007), no. 1, 21--27. doi:10.1215/ijm/1258735321. https://projecteuclid.org/euclid.ijm/1258735321


Export citation